MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MOZ25009
Medical Device Problem Codes Device Issue (2379); Patient-Device Incompatibility (2682); Device Operational Issue (2914); Difficult to Advance (2920)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to cross lesion.A 80% stenosis observed.Target lesion was lad.Please note: mdr is being submitted late due to technical issues with esg and the webtrader production account.
 
Event or Problem Description
Balloon was unable to cross lesion.They used a competitor balloon of a little smaller diameter and it was able to cross lesion.No injury to patient and the patient is reported to be doing well.

Brand Name
MOZECTM RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD
bilakhia house
muktanand marg, chala
vapi, gujarat 39619 1
IN  396191
MDR Report Key7048999
Report Number3009613036-2017-00003
Device Sequence Number16458863
Product Code LOX
UDI-Device Identifier18904224907697
UDI-Public18904224907697
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2020
Device Model NumberMOZ25009
Device Catalogue NumberMOZ25009
Device Lot NumberUMOA87
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;